# SDR ASAA0510092

- Difficulty date: May 3, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - AFTER PAX CABIN RECONFIG, LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED LEFT AND RIGHT OVERWING EXIT EMERGENCY EXIT LIGHT BATTERY PACKS.  OPS CHECK GOOD.  (M)
